Applies to: Tylenol PM (acetaminophen/diphenhydramine), hydrocodone
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Please, seek more info from the doc/pharmacist who prescribed the meds, take care, be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2010 • 3 answers
Posted 23 Jul 2011 • 1 answer
Posted 12 Aug 2011 • 1 answer
I have been taking Tylenol/Codiene#3 for years, this last time there was a trace of Hydrocodone in ?
Posted 16 Feb 2015 • 2 answers
Posted 23 Jan 2016 • 1 answer